Schmidli, Hanspeter ORCID: 0000-0001-6404-078X (2016). On capital injections and dividends with tax in a classical risk model. Insur. Math. Econ., 71. S. 138 - 145. AMSTERDAM: ELSEVIER. ISSN 1873-5959

Full text not available from this repository.


Consider the classical risk model with dividends and capital injections. In addition to the model considered by Kulenko and Schmidli (2008), tax has to be paid for dividends. Capital injections yield tax exemptions. We calculate the value function and derive the optimal dividend strategy. (C) 2016 Elsevier B.V. All rights reserved.

Item Type: Journal Article
CreatorsEmailORCIDORCID Put Code
URN: urn:nbn:de:hbz:38-256347
DOI: 10.1016/j.insmatheco.2016.08.004
Journal or Publication Title: Insur. Math. Econ.
Volume: 71
Page Range: S. 138 - 145
Date: 2016
Publisher: ELSEVIER
Place of Publication: AMSTERDAM
ISSN: 1873-5959
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Mathematical Institute
Subjects: no entry
Uncontrolled Keywords:
Economics; Mathematics, Interdisciplinary Applications; Social Sciences, Mathematical Methods; Statistics & ProbabilityMultiple languages
Refereed: Yes


Downloads per month over past year



Actions (login required)

View Item View Item